Abstract
We survey some recent progress in the study of stability of elliptic Harnack inequalities under form-bounded perturbations for strongly local Dirichlet forms on complete locally compact separable metric spaces.
Original language | English |
---|---|
Pages (from-to) | 2179-2190 |
Number of pages | 12 |
Journal | Science China Mathematics |
Volume | 66 |
Issue number | 10 |
DOIs | |
Publication status | Published - Oct 2023 |
Externally published | Yes |
Keywords
- 31B05
- 31C25
- 35J08
- 47D07
- Dirichlet form
- Green function
- elliptic Harnack inequality
- good doubling measure
- metric doubling
- relative capacity
- time change
Fingerprint
Dive into the research topics of 'Stability of elliptic Harnack inequalities'. Together they form a unique fingerprint.Cite this
Chen, Z. Q. (2023). Stability of elliptic Harnack inequalities. Science China Mathematics, 66(10), 2179-2190. https://doi.org/10.1007/s11425-022-2033-1